# SDR ASAA2020123133801

- Difficulty date: December 31, 2020
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 33,761 hours, 9,837 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Inoperative
- Location: Sliding Window
- Part time: 33,770 hours, 9,839 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW OVERHEAT LIGHT REMAINS ILLUM AFTER 5 MINUTE COOL DOWN (AT 41,000 FEET) OAT 56C.  GROUNDED-YES.  PERFORMED B737-800 FIM 30-41 TASK 812, FOUND SENSOR FAULTS ON WHCU.  R2 WINDOW ALREADY ON SPARE SENSOR.  REMOVED AND INSTALLED NR 2 OPENABLE WINDOW, REF B737-800 AMM 56-12-11-400-801 & 56-12-11-820-801.  LEAK CHECK GOOD.  VERIFIED CORRECT WINDOW TAP FOR AN H16 R2 WINDOW, REF B737-800 WDM 30-41-11.  PASSED WINDOW HEAT OPERATIONS TEST, REF AMM 30-41-00-710-801.
